could bleeding be a withdrawal effect after taking althea pills for 3 consecutive months?i used it only for the regulation of my menstrual cycle as prescribed by an OB-Gyne.i have been experiencing light bleeding for 3 weeks now since i stop taking the pills, heavy bleeding for 4 days on the 2nd week. never had sex after I discontinued using the pills.
Welcome to ehealthforum.
Irregular bleeding after stopping pills could be attributed to the discontinuation of the birth control pills. Consider visiting your gynecologist for a thorough examination along with a complete hormonal analysis and ultrasound scan to look for any hormonal derangements and ovarian/uterine problems. Get started on treatment as indicated by your investigation results to control bleeding and regulate your periods.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.